# SDR DALA2023121110127

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0102866) CORROSION AT PASSENGER COMP. WET AREA FLOOR BEAM STA 947.5 LBL 25.5 WL 208. REPAIRED FLOOR BEAM STA 947.5 LBL 5 TO LBL 64 PER B737-900 SRM 53-70-51-2R-5.
